MathSciNet Relay Station
MathSciNet bibliographic data
MR2237205 (2007j:32021) 32Q45 (22E40 32Q05)
Parker, John R. Cone metrics on the sphere and Livné's lattices. Acta Math. 196 (2006), no. 1, 1–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement